# SDR ASAA1057860

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,056 hours, 3,565 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17T9HM
- Condition: Faulty
- Location: E&E Bay
- Part time: 133 hours, 45 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 RADIO IS WEAK AND HARD TO UNDERSTAND, IT TRANSMITS DATA WITH NO PROBLEMS.  PERFORMED NR 1 HF COMM BITE CHECK PER FIM 23 11 00.  CONFIRMED INTERLOCK FAULT.  REMOVED AND REPLACED NR 1 HF ANT COUPLER PER AMM 23 11 61.  REMOVED AND REPLACED NR 1 HF TRANSCEIVER PER AMM 23 11 21, NR 1 HF COMM SYS OPS NORMAL.
